I recently abruptly stopped taking my birth control due to serious depression. I had only been off two days when I began spotting. I have since then started taking a new pill (just started today) and want to know if the soreness in my breast and extreme fatigue in the morning (along with the spotting) are because I stopped the origional pill? I dont know why I am so paranoid, because I have not had unprotected sex in the time period that I was not taking the pill.
Posts: 7 | From: san diego | Registered: Apr 2010
| IP: Logged |
In the first few months of any new hormonal method, side effects tend to be highest.
As well, if you stopped taking another pill mid-cycle, things are more likely to be wonky for a bit.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 65678 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.